The FDA announced on Jan. 31, 2025, that Medtronic MiniMed is recalling all MiniMed insulin pumps with REF 770G due to the potential for abnormal insulin delivery during air travel. The agency said the hazard can cause severe hypoglycemia or hyperglycemia. Owners should contact Medtronic for a remedy.
How to tell if you have it
- Brand: Medtronic MiniMed
- Product: MiniMed insulin pump, REF: 770G (MMT-1880, MMT-1881, MMT-1882, MMT-1890, MMT-1891, MMT-1892)
- Lot Numbers: All
- UDI numbers: All
- Units affected: 106,289
The hazard
According to the FDA, changes in air pressure during airplane take-off or landing can cause abnormal insulin delivery. An unexpected additional dose during take-off can result in severe hypoglycemia, altered mental status, seizure, coma, or death. An unexpected under-delivery during landing can result in severe hyperglycemia, dehydration, diabetic ketoacidosis, or death.
Context
GovInfoNow's records show Medtronic MiniMed has 13 other recalls on record since 2023-11-15. Other recent recalls of similar products include Medtronic MiniMed 670G Insulin Pump Recall (2026-07-13), Medtronic MiniMed Go App Version 1.0.0/1.1.0 May Cause Missed Insulin Doses (2026-06-16), and Medtronic MiniMed 780G Insulin Pump Recall: Software Error Causes Insulin Stoppage (2026-05-27). Other recent recalls of similar products include Insulet Omnipod DASH Pod Recall, Insulet Omnipod Eros Pod Recall, and Insulet Omnipod 5 Pods Recall (all 2026-05-20).